MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48230000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery to address a "mechanical failure" between an es2 rod, an es2 integrated blade screw and a xia blocker five months post-operatively.Upon inspection of an additional returned xia 3 blocker, it was observed that this blocker also shows signs of migration.This report captures the second returned xia blocker.

Brand Name
XIA 3 TITANIUM BLOCKER
Common Device Name
THORACOLUMOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24544813
Report Number0009617544-2026-00034
Device Sequence Number5724806
Product Code NKB
UDI-Device Identifier04546540560193
UDI-Public(01)04546540560193(11)240918(10)KGR
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48230000
Device Lot NumberKGR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown